# SDR SWIA201439178

- Difficulty date: August 9, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 29,300 hours, 24,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN AT HANDLE CUTOUT HAS TWO GOUGES.   BLENDED SERVICE DOOR OUTER HANDLE CUTOUT IAW EA.
